# SDR UPS97222105

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498161
- Condition: Corroded
- Location: Bs 620-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION SI-CHECK, CORROSION ON STRINGER 2R BS 620-740.  REMOVED CORROSION PER SRM 53-10-1.  REPAIRED STRINGER PER SRM 53-10-3  FIG 2 AND EWO 97-2051 AT BS 700-720.
